# SDR DL76G081712

- Difficulty date: December 10, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 35,366 hours, 12,264 cycles
- Engine time: 37,510 hours, 49,437 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: P1061
- Condition: Making Metal
- Location: Apu Bay
- Part time: 37,510 hours, 49,437 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUTDOWN WITH FAULT LIGHT ILLUMINATED TWICE.  RTB - BITE OF APU CONTROLLER SHOWS HIGH OIL TEMP LAST 2 S/D WITH NO MINI FLAGS.  PULLED MCD FOUND METAL.  PLUNGER STUCK ON APU AFTER CHIP REMOVAL.  NO OIL IN APU.  REPLACED APU PER AMM, OPS CHECKS GOOD.
